EconPapers    
Economics at your fingertips  
 

On the Hyers–Ulam Stability of Functional Equations with Respect to Bounded Distributions

Jae-Young Chung ()
Additional contact information
Jae-Young Chung: Kunsan National University

Chapter Chapter 5 in Functional Equations in Mathematical Analysis, 2011, pp 59-78 from Springer

Abstract: Abstract We consider the Hyers–Ulam stability of the Cauchy, Jensen, Pexider, Pexider–Jensen equations with respect to bounded distributions. We also consider the Hyers–Ulam–Rassias stability problem for the quadratic functional equation in the space of Fourier hyperfunctions.

Keywords: Bounded distribution; Fourier hyperfunction; Cauchy equation; Pexider equation; Jensen equation; Quadratic functional equation; Heat kernel; Hyers–Ulam stability (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_5

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_5